Alert archive / Oklahoma / Tornado Warnings in 2013

Tornado Warning 14, NWS Norman, OK

May 19, 2013Oklahoma County, Oklahoma

NWS Norman, OK issued this tornado warning at May 19, 2013, 4:11 PM CDT for Oklahoma County, Oklahoma. It was in force for 34 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2013, 4:11 PM CDT (21:11 UTC)
Expired
May 19, 2013, 4:45 PM CDT
In force
34 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

County Oklahoma County, OK

The radar

The Norman radar (KTLX), 31 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 4:15 PM CDTTSTM WND DMG5 Sw Edmond, OKUTILITY LINES DOWNED AT PENN AND MEMORIAL INTERSECTIONS
May 19, 4:15 PM CDTHAIL 1.255 W Edmond, OK
May 19, 4:18 PM CDTHAIL 1.5W Edmond, OK178TH AND WESTERN
May 19, 4:21 PM CDTTORNADOEdmond, OK15TH AND COLTRAIN RD, FROM KWTV
May 19, 4:33 PM CDTTORNADO1 Sw Arcadia, OKAT E HWY 66 AND POST RD. FROM VARIOUS MEDIA SOURCES.
May 19, 4:37 PM CDTHAIL 2.65 Wnw Arcadia, OK
May 19, 4:51 PM CDTHAIL 2.753 N Luther, OK
May 19, 4:53 PM CDTTORNADO3 N Luther, OKFROM KWTV

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 2:14 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.2 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2013-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2137 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2013-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 490 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2137 J/kg
Mixed-layer CIN
-325 J/kg
Mixed-layer LCL
723 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
490 m²/s²
0-3 km storm-relative helicity
490 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

465 
WFUS54 KOUN 192111
TOROUN
OKC109-192145-
/O.NEW.KOUN.TO.W.0014.130519T2111Z-130519T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
411 PM CDT SUN MAY 19 2013

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 445 PM CDT
    
* AT 406 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR EDMOND...AND MOVING EAST AT 30 MPH.

IN ADDITION TO A TORNADO...PING PONG BALL SIZE IS EXPECTED WITH THIS
STORM.

* LOCATIONS IMPACTED INCLUDE...
  EDMOND...THE VILLAGE...JONES...LUTHER AND ARCADIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.
&&

LAT...LON 3555 9760 3569 9763 3573 9717 3562 9714
      3554 9714 3554 9715
TIME...MOT...LOC 2111Z 260DEG 25KT 3562 9753 

$$
WR
3 follow-up statements
831 
WWUS54 KOUN 192123
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
423 PM CDT SUN MAY 19 2013

OKC109-192145-
/O.CON.KOUN.TO.W.0014.000000T0000Z-130519T2145Z/
OKLAHOMA OK-
423 PM CDT SUN MAY 19 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR NORTHERN
OKLAHOMA COUNTY...
        
AT 419 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS AND STORM
SPOTTERS WERE TRACKING A CONFIRMED TORNADO LOCATED NEAR EDMOND...
MOVING EAST AT 30 MPH.

IN ADDITION TO A TORNADO...PING PONG BALL SIZE IS EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
EDMOND...JONES...LUTHER AND ARCADIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.
&&

LAT...LON 3554 9715 3558 9751 3569 9752 3573 9717
      3562 9714 3557 9714 3554 9714
TIME...MOT...LOC 2119Z 262DEG 25KT 3563 9744 

$$
WR
976 
WWUS54 KOUN 192129
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
429 PM CDT SUN MAY 19 2013

OKC109-192145-
/O.CON.KOUN.TO.W.0014.000000T0000Z-130519T2145Z/
OKLAHOMA OK-
429 PM CDT SUN MAY 19 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
NORTHEASTERN OKLAHOMA COUNTY...
        
AT 427 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS AND STORM
SPOTTERS WERE TRACKING A CONFIRMED TORNADO LOCATED NEAR ARCADIA...
MOVING EAST AT 25 MPH.

IN ADDITION TO A TORNADO...PING PONG BALL SIZE IS EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
JONES...LUTHER AND ARCADIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.
&&

LAT...LON 3554 9715 3558 9743 3570 9745 3573 9717
      3562 9714 3557 9714
TIME...MOT...LOC 2127Z 268DEG 23KT 3563 9739 

$$
WR
886 
WWUS54 KOUN 192135
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
435 PM CDT SUN MAY 19 2013

OKC109-192145-
/O.CON.KOUN.TO.W.0014.000000T0000Z-130519T2145Z/
OKLAHOMA OK-
435 PM CDT SUN MAY 19 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
NORTHEASTERN OKLAHOMA COUNTY...
        
AT 432 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS AND STORM
SPOTTERS WERE TRACKING A CONFIRMED TORNADO LOCATED NEAR ARCADIA...
MOVING EAST AT 30 MPH.

IN ADDITION TO A TORNADO...PING PONG BALL SIZE IS EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LUTHER AND ARCADIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.
&&

LAT...LON 3559 9738 3570 9741 3573 9717 3562 9714
      3559 9714
TIME...MOT...LOC 2132Z 258DEG 25KT 3565 9733 

$$
WR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 19, 2:20 PM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, May 19, 2:20 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
220 PM CDT SUN MAY 19 2013

.DISCUSSION...
ANOTHER BUSY AFTN AND EVENING EXPECTED ACROSS PARTS OF OKLAHOMA
AND WESTERN NORTH TEXAS WITH STRONG TO SEVERE STORMS. THE DRYLINE
CONT TO WORK TOWARD CENTRAL OKLAHOMA AND MOST SHORT RANGE MODELS
SHOW DEVELOPMENT MAINLY NEAR AND NORTH OF THE OKLAHOMA CITY METRO
THIS AFTN. 18Z SOUNDING CONT TO SHOW SIGNIFICANT CAPPING INVERSION
IN PLACE... WHICH IS EXPECTED TO KEEP STORM DEVELOPMENT ISOLATED.
HOWEVER WITH THE AMOUNT OF INSTABILITY PRESENT AND FAVORABLE WIND
FIELDS ANY STORMS THAT DO DEVELOP WILL LIKELY BECOME SEVERE.
STORMS SHOULD MOVE NORTH AND EAST OF THE AREA BY LATE EVENING WITH
MUCH OF THE OVERNIGHT RELATIVELY QUIET.

LATEST MODEL RUNS HAVE SHOWN A TREND OF BEING A BIT MORE
AGGRESSIVE WITH SOUTHWARD PUSH OF SFC FRONT INTO OR SOUTH OF THE
I-40 CORRIDOR TO NEAR I-44 BY MONDAY AFTN. THE MODELS ALSO SHOW
THE DRYINE ACTUALLY RETREATING BACK TO THE WEST. THIS WILL LEAVE
PORTIONS OF CENTRAL AND SOUTHERN OKLAHOMA IN THE WARM SECTOR FOR
TOMORROW WITH ANOTHER POTENTIAL DAY WITH SEVERE STORMS. FRONT WILL
THEN TRY TO MAKE ITS WAY SOUTH OF THE RED RIVER BRINGING A BIT
QUIETER WEATHER TO OKLAHOMA.

SOME LOW CHANCES FOR SHWR/TSTM ACTIVITY REMAIN IN THE FORECAST
THROUGH MUCH OF THE UPCOMING WEEK... HOWEVER SEVERE WEATHER AFTER
MONDAY WILL REMAIN RATHER LOW. AND PERHAPS SOME SLIGHTLY COOLER
TEMPS CAN BE EXPECTED... ESPECIALLY ACROSS FAR SOUTHWEST OKLAHOMA
AND WESTERN NORTH TEXAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  66  87  63  81 /  50  40  60  30
HOBART OK         63  92  60  83 /  10  20  30  20
WICHITA FALLS TX  69  97  66  85 /  20  40  40  20
GAGE OK           53  82  53  80 /  20  20  20  10
PONCA CITY OK     64  83  60  78 /  60  40  60  20
DURANT OK         71  88  69  83 /  30  50  60  50

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ033-036-037.

TX...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR TXZ083>089.

&&

09/30
Hazardous weather outlook, May 19, 1:43 PM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
143 PM CDT SUN MAY 19 2013

OKZ004>048-050>052-TXZ083>090-201000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
143 PM CDT SUN MAY 19 2013

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE MODERATE RISK AREA IS GENERALLY EAST OF A LINE FROM MEDFORD...
TO ENID...TO EL RENO...TO LAWTON...AND NORTH OF A LINE FROM
LAWTON...TO PAULS VALLEY...TO SEMINOLE. A SLIGHT RISK SURROUNDS
THE MODERATE RISK AREA...AND IS GENERALLY EAST OF A LINE FROM
ARNETT...TO TALOGA...TO GRANDFIELD...TO SEYMOUR.

TIMING... THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS IS FROM 2 PM
UNTIL MIDNIGHT.

IMPACTS...
HAIL TO THE SIZE OF BASEBALLS AND WIND GUSTS TO MORE THAN 70 MPH
MAY OCCUR WITH THE STRONGER STORMS. TORNADOES WILL ALSO BE
POSSIBLE...ESPECIALLY IN THE AREA FROM NORTH OF OKLAHOMA CITY TO
MEDFORD AND PONCA CITY.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM 2 PM UNTIL
MIDNIGHT.

DISCUSSION...
MUCH LIKE YESTERDAY...WARM...HUMID...AND VERY UNSTABLE CONDITIONS
ARE DEVELOPING OVER OKLAHOMA AND NORTH TEXAS THIS AFTERNOON. A FAIRLY
STRONG CAPPING INVERSION IS EXPECTED TO SUPPRESS THUNDERSTORM
DEVELOPMENT UNTIL EARLY AFTERNOON. BY MID-AFTERNOON...DAYTIME HEATING
IS FORECAST TO GREATLY WEAKEN THE INVERSION. A DRYLINE WILL MOVE
EAST FROM THE PANHANDLES INTO WESTERN OKLAHOMA AND TO CENTRAL
OKLAHOMA BY LATE AFTERNOON. CONVERGENCE ALONG THE DRYLINE...PLUS
SUPPORT FROM AN UPPER-LEVEL WAVE...SHOULD PUSH A FEW UPDRAFTS
THROUGH THE CAPPING INVERSION. THE STRONG INSTABILITY WILL RESULT IN
RAPID THUNDERSTORM DEVELOPMENT... AND WIND PROFILES WILL SUPPORT
ROTATING UPDRAFTS...PARTICULARLY WITHIN THE MODERATE RISK AREA.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY MAY 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
STRONG WINDS...LOW HUMIDITIES AND WARM TEMPERATURES WILL CAUSE VERY
HIGH TO EXTREME FIRE DANGER FOR PARTS OF THE AREA. A RED FLAG
WARNING IS IN EFFECT. PLEASE REFER TO THE LATEST VERSION OF THIS
PRODUCT FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN ON MONDAY AND
TUESDAY...MAINLY ACROSS THE EASTERN TWO THIRDS OF OKLAHOMA. THERE
WILL BE AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS EACH DAY FROM
WEDNESDAY THROUGH SATURDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
MONDAY.

In the hours before

Special weather statement, May 19, 3:19 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
319 PM CDT SUN MAY 19 2013

OKZ018-019-024-025-192045-
LOGAN OK-OKLAHOMA OK-KINGFISHER OK-CANADIAN OK-
319 PM CDT SUN MAY 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOGAN...NORTHWESTERN
OKLAHOMA...SOUTHEASTERN KINGFISHER AND NORTHEASTERN CANADIAN COUNTIES
UNTIL 345 PM CDT...

AT 315 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF PIEDMONT...MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

IF ON OR NEAR LAKE OLVERHOLSER GET OUT OF THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3560 9750 3545 9785 3561 9796 3583 9767
TIME...MOT...LOC 2015Z 239DEG 27KT 3558 9783

WR
Special weather statement, May 19, 3:21 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
321 PM CDT SUN MAY 19 2013

OKZ004-009-192045-
HARPER OK-ELLIS OK-
321 PM CDT SUN MAY 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HARPER AND NORTHERN ELLIS
COUNTIES UNTIL 345 PM CDT...

AT 316 PM CDT...A LINE OF STRONG THUNDERSTORMS WERE LOCATED FROM 5
MILES SOUTH OF LAVERNE TO 7 MILES WEST OF FORT SUPPLY...MOVING
NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3670 9936 3650 9984 3668 10000 3695 9951
TIME...MOT...LOC 2016Z 242DEG 27KT 3664 9988

30
Special weather statement, May 19, 3:54 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
354 PM CDT SUN MAY 19 2013

OKZ027>029-192130-
MCCLAIN OK-GRADY OK-CLEVELAND OK-
354 PM CDT SUN MAY 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MCCLAIN...CENTRAL
GRADY AND NORTHWESTERN CLEVELAND COUNTIES UNTIL 430 PM CDT...

AT 349 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
TUTTLE TO NORGE...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3491 9782 3491 9809 3531 9781 3537 9744
TIME...MOT...LOC 2049Z 239DEG 31KT 3526 9781 3498 9801

WR
Local storm report, May 19, 3:56 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
356 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     HAIL             7 WNW EDMOND            35.69N 97.59W
05/19/2013  E1.00 INCH       OKLAHOMA           OK   TRAINED SPOTTER

            MCARTHUR AND COFFEE CREEK RD

&&

DW
Local storm report, May 19, 4:00 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
400 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             CHEROKEE                36.75N 98.35W
05/19/2013  E1.00 INCH       ALFALFA            OK   LAW ENFORCEMENT

&&

DW
Local storm report, May 19, 4:10 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
410 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     HAIL             7 ENE PIEDMONT          35.68N 97.63W
05/19/2013  E1.50 INCH       OKLAHOMA           OK   TRAINED SPOTTER

&&

DW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:00 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon, Jackson45 min
May 18, 7:26 PM CDTAreal Flood AdvisoryOUNJackson, Kiowa, Washita3 hr
May 18, 7:29 PM CDTSevere Thunderstorm WarningOUNCaddo, Greer, Kiowa, Washita46 min
May 18, 7:53 PM CDTSpecial Weather StatementOUNCanadian37 min
May 18, 7:56 PM CDTSevere Thunderstorm WarningOUNHarper, Woods49 min
May 18, 8:02 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson43 min
May 18, 8:12 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa, Washita48 min
May 18, 8:15 PM CDTSpecial Weather StatementOUNCuster15 min
May 18, 8:22 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher38 min
May 18, 8:31 PM CDTSevere Thunderstorm WarningOUNKiowa29 min
May 18, 8:39 PM CDTSpecial Weather StatementOUNAlfalfa, Dewey, Garfield, Grant, Major, Woods and 1 more51 min
May 18, 8:43 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman47 min
May 18, 8:49 PM CDTHigh Wind WarningOUNAlfalfa, Dewey, Garfield, Grant, Kay, Major and 2 more3 hr
May 18, 8:56 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Jackson, Kiowa, Tillman34 min
May 18, 9:02 PM CDTFlash Flood WarningOUNKiowa3 hr
May 18, 9:05 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma40 min
May 18, 9:31 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady, Jackson, Kiowa, Tillman and 1 more44 min
May 18, 11:04 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Stephens41 min
May 18, 11:08 PM CDTSpecial Weather StatementOUNLincoln, Pottawatomie, Seminole37 min
May 18, 11:15 PM CDTSevere Thunderstorm WarningOUNHughes, Pottawatomie, Seminole45 min
May 18, 11:35 PM CDTSpecial Weather StatementOUNMajor25 min
May 18, 11:43 PM CDTSevere Thunderstorm WarningOUNDewey, Major, Woodward47 min
May 19, 12:07 AM CDTSpecial Weather StatementOUNHughes, Seminole23 min
May 19, 12:29 AM CDTSevere Thunderstorm WarningOUNDewey, Major, Woodward46 min
May 19, 12:33 AM CDTSpecial Weather StatementOUNBlaine27 min
May 19, 1:11 AM CDTSpecial Weather StatementOUNGarfield, Major64 min
May 19, 2:12 AM CDTSevere Thunderstorm WarningOUNGarfield, Noble33 min
May 19, 4:20 AM CDTRed Flag WarningOUNHarmon, Jackson, Tillman17 hr
May 19, 2:31 PM CDTSpecial Weather StatementOUNWoods29 min
May 19, 2:48 PM CDTSpecial Weather StatementOUNCanadian27 min
May 19, 3:00 PM CDTSpecial Weather StatementOUNWoods30 min
May 19, 3:17 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods43 min
May 19, 3:19 PM CDTSpecial Weather StatementOUNCanadian26 min
May 19, 3:21 PM CDTSpecial Weather StatementOUNHarper24 min
May 19, 3:25 PM CDTSevere Thunderstorm WarningOUNGrant35 min
May 19, 3:31 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma44 min
May 19, 3:40 PM CDTSevere Thunderstorm WarningOUNHarper, Woods50 min
May 19, 3:42 PM CDTTornado WarningOUNCanadian, Logan, Oklahoma33 min
May 19, 3:54 PM CDTSpecial Weather StatementOUNGrady36 min
May 19, 4:00 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant45 min
May 19, 4:07 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward53 min
May 19, 4:16 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain44 min
May 19, 4:33 PM CDTSevere Thunderstorm WarningOUNLogan27 min
May 19, 4:36 PM CDTSevere Thunderstorm WarningOUNGrant, Kay39 min
May 19, 4:43 PM CDTTornado WarningOUNLincoln, Oklahoma32 min
May 19, 4:50 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods40 min
May 19, 4:51 PM CDTSevere Thunderstorm WarningOUNOklahoma39 min
May 19, 4:57 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain63 min
May 19, 4:58 PM CDTTornado WarningOUNLincoln32 min
May 19, 5:12 PM CDTSevere Thunderstorm WarningOUNGrant, Kay48 min
May 19, 5:21 PM CDTTornado WarningOUNCleveland, McClain24 min
May 19, 5:30 PM CDTTornado WarningOUNLincoln, Payne30 min
May 19, 5:40 PM CDTTornado WarningOUNCleveland, McClain35 min
May 19, 6:00 PM CDTSevere Thunderstorm WarningOUNKay45 min
May 19, 6:01 PM CDTTornado WarningOUNCleveland, Pottawatomie44 min
May 19, 6:03 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne42 min
May 19, 6:08 PM CDTTornado WarningOUNLincoln37 min
May 19, 6:17 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie43 min
May 19, 6:29 PM CDTTornado WarningOUNPottawatomie46 min
May 19, 6:42 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne18 min
May 19, 6:45 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie45 min
May 19, 6:59 PM CDTTornado WarningOUNLincoln, Pottawatomie31 min

Nearby

Tornado Warnings in Oklahoma, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.